Alert archive / Iowa / Flash Flood Warnings in 2015
Flash Flood Warning 1, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Apr 9, 2015, 4:35 PM CDT for Linn County, Iowa. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2015, 4:35 PM CDT (21:35 UTC)
- Expired
- Apr 9, 2015, 10:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Linn County, IA
The radar
The Quad Cities radar (KDVN), 94 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 4:38 PM CDT | HEAVY RAIN 1.03 | Cedar Rapids, IA | RAINFALL IN PAST 30 MINUTES |
| Apr 9, 5:08 PM CDT | FLASH FLOOD | Cedar Rapids, IA | 16TH AVE SW AND 18TH STREET WATER IS WAIST DEEP |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.6 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 101 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 323 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
538
WGUS53 KDVN 092135
FFWDVN
IAC113-100330-
/O.NEW.KDVN.FF.W.0001.150409T2135Z-150410T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
435 PM CDT THU APR 9 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LINN COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITY OF CEDAR RAPIDS...
* UNTIL 1030 PM CDT
* AT 432 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITTIER...
WAUBEEK...VIOLA...ROBINS...MARION...HIAWATHA AND CENTRAL CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
&&
LAT...LON 4219 9136 4216 9137 4186 9164 4187 9183
4224 9155
$$
MM/DC1 follow-up statement
646
WGUS73 KDVN 100016
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
716 PM CDT THU APR 9 2015
IAC113-100025-
/O.CAN.KDVN.FF.W.0001.000000T0000Z-150410T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINN IA-
716 PM CDT THU APR 9 2015
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR LINN COUNTY...
LINN COUNTY LAW ENFORCEMENT REPORTS NO ONGOING FLOODING FROM THE
HEAVY RAIN EARLIER THIS AFTERNOON.
LAT...LON 4219 9136 4216 9137 4186 9164 4187 9183
4224 9155
$$
KINNEYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Apr 9, 3:33 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Apr 9, 3:33 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 333 PM CDT THU APR 9 2015 .SYNOPSIS... ISSUED AT 332 PM CDT THU APR 9 2015 12Z UA ANALYSIS HAS AN 850MB LOW NEAR KOAX WITH A WARM FRONT INTO SOUTHERN WISCONSIN. THE 850MB COLD FRONT RAN FROM THE LOW INTO THE BIG BEND OF TEXAS. A LLJ RAN FROM EASTERN TEXAS INTO ILLINOIS. SATELLITE TRENDS THROUGH MID AFTERNOON SHOW PLENTY OF LOW CLOUDS FROM WISCONSIN INTO IOWA. RADAR SHOWS A LINE OF STRONG STORMS MOVING RAPIDLY NORTHEAST FROM SOUTHERN IOWA AND MISSOURI TOWARD THE MISSISSIPPI RIVER. 18Z SFC ANALYSIS HAS MESO LOWS NEAR KCID AND KOXV WITH THE LIKELY MAIN SYNOPTIC LOW NEAR KLWD. THE WARM FRONT RAN FROM THE LOW NEAR KCID INTO NORTHERN ILLINOIS AND THEN EAST ALONG THE MICHIGAN/INDIANA LINE. THE COLD FRONT RAN FROM THE SYNOPTIC LOW NEAR KLWD INTO NORTH TEXAS. DEW POINTS WERE IN THE 60S FROM THE OHIO VALLEY WEST TO THE MID MISSISSIPPI VALLEY AND THEN SOUTH TO THE GULF COAST. DEW POINTS IN THE 30S WERE ACROSS THE UPPER MIDWEST AND INTO MUCH OF THE PLAINS. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 332 PM CDT THU APR 9 2015 ALL ATTENTION IS ON STORM DEVELOP AND EVOLUTION OVER THE NEXT 6 HOURS. THE SYNOPTIC LOW SHOULD BE CLOSE TO KDBQ JUST PRIOR TO SUNSET WITH THE COLD FRONT ALONG THE MISSISSIPPI RIVER. THE MAIN SEVERE THREAT WILL BE ALONG/AHEAD OF THE COLD FRONT. THE THREAT OF LARGE HAIL IS A GIVEN BUT GIVEN THE FORWARD SPEED OF THE STORMS...DAMAGING WINDS ARE ALSO POSSIBLE. ANY LOW LEVEL BOUNDARY WOULD PROVIDE A FOCUS FOR NEW STORMS AND POTENTIAL DEVELOPMENT OF A TORNADO IF A STORM WOULD INTERSECT SUCH A BOUNDARY. AFTER SUNSET...STORMS WILL RAPIDLY END EAST OF THE MISSISSIPPI WITH THE OVERALL PRECIPITATION THREAT DROPPING AS WELL THROUGH MIDNIGHT. AFTER MIDNIGHT...MAINLY DRY CONDITIONS ARE EXPECTED WITH WRAP AROUND CLOUDS MOVING THROUGH THE AREA. ON FRIDAY...A WEAK UPPER LEVEL DISTURBANCE WILL DROP DOWN INTO THE GREAT LAKES. MOISTURE IS LIMITED AND THE BETTER FORCING IS FROM WISCONSIN INTO MICHIGAN. THUS DRY CONDITIONS ARE EXPECTED. DEEP MIXING OF THE ATMOSPHERE WILL ALLOW BREEZY CONDITIONS TO DEVELOP ON FRIDAY. TEMPERATURES SHOULD BE CLOSE TO NORMAL. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 332 PM CDT THU APR 9 2015 HIGH PRESSURE WILL MOVE ACROSS THE MIDWEST FRIDAY NIGHT THROUGH SATURDAY RESULTING IN QUIET AND DRY CONDITIONS FOR THE AREA. TEMPERATURES SHOULD AVERAGE A LITTLE ABOVE NORMAL. A WEAK STORM SYSTEM WILL APPROACH THE AREA SATURDAY NIGHT. THE EVENING HOURS SHOULD BE DRY ACROSS THE AREA WITH SOME SHOWERS AND POSSIBLY A THUNDERSTORM MOVING INTO THE WESTERN HALF AFTER MIDNIGHT. THE STORM SYSTEM WILL MOVE ACROSS THE AREA ON SUNDAY BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS TO THE AREA. CLOUD COVER/PRECIPITATION WILL DICTATE HIGH TEMPERATURES BUT THEY SHOULD BE A LITTLE ABOVE NORMAL. SUNDAY NIGHT ON... NEXT WEEK AN ACTIVE PATTERN LOOKS TO BE SEEN ACROSS THE AREA. HOWEVER...THERE ARE DISAGREEMENTS ON THE TIMING OF STORM SYSTEMS. THUS WHILE THE POTENTIAL FOR AN ACTIVE PATTERN IS THERE...OVERALL CONFIDENCE ON TIMING IS LOWER THAN NORMAL. THE STORM SYSTEM EXITS THE AREA SUNDAY NIGHT. THE MODEL CONSENSUS HAS CHANCE POPS ACROSS THE AREA. MONDAY/MONDAY NIGHT THE MODEL CONSENSUS HAS DRY CONDITIONS FOR THE AREA AS ANOTHER CANADIAN HIGH MOVES THROUGH THE MIDWEST. TEMPERATURES SHOULD AVERAGE ABOVE NORMAL. TUESDAY THROUGH THURSDAY THE MODEL CONSENSUS HAS MAINLY CHANCE POPS FOR THE ENTIRE AREA AS ANOTHER STORM SYSTEM MOVES THROUGH THE MIDWEST. THERE ARE DISAGREEMENTS AMONG THE MODELS AS TO THE TIMING OF THIS SYSTEM. THUS THE POSSIBILITY EXISTS THAT PART OF THIS TIME PERIOD MAY BE DRY...WITH ONE TIME PERIOD BEING TUESDAY. TEMPERATURES SHOULD AVERAGE ABOVE NORMAL. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1147 AM CDT THU APR 9 2015 VERY DIFFICULT AVIATION FORECAST FOR THE NEXT 6 TO 8 HOURS ACROSS THE AREA. IT APPEARS THAT THE AREA WILL SEE THUNDERSTORMS...SOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND POSSIBLY TORNADOES. THE TIMING OF THESE STORMS IS DIFFICULT AND AS SUCH GONE WITH TEMPOS OF THE APPROXIMATE TIME WITH THE THUNDERSTORMS. WINDS WILL BE VRB CLOSE TO 50 KT GUSTS WHEN THEY COME IN. PLAN ON CHANGING TEMPOS WITH MORE INFORMATION WHEN THE THREAT BECOMES CLEARER. ONCE THESE SHOWERS AND STORMS LEAVE...THE WIND CHANGES AND WE SEE MOSTLY VFR CONDITIONS THROUGH THE REST OF THE PERIOD. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...08 SHORT TERM...08 LONG TERM...08 AVIATION...GIBBS
Hazardous weather outlook, Apr 9, 12:10 PM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1210 PM CDT THU APR 9 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-101715- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1210 PM CDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED TODAY THROUGH VERY EARLY THIS EVENING...AS A STRONG STORM SYSTEM MOVES THROUGH IOWA. STRONG SOUTH WINDS WILL USHER IN WARM AIR TODAY...WHICH COULD FUEL A FEW SUPERCELL THUNDERSTORMS THIS AFTERNOON. ANY THUNDERSTORMS TODAY WILL BE CAPABLE OF PRODUCING SMALL HAIL...WHILE ANY OF THE POSSIBLE AFTERNOON SUPERCELL THUNDERSTORMS WILL HAVE THE POTENTIAL FOR VERY LARGE HAIL...GUSTY WINDS OVER 50 MPH...AND A FEW TORNADOES POSSIBLE. THE POTENTIAL EXISTS FOR A STRONG TORNADO THIS AFTERNOON. THE THREAT FOR STORMS WILL END BY EARLY EVENING...WITH THE WINDY WEATHER CONTINUING FROM THE WEST TONIGHT. WINDS GUSTS OVER 35 MPH WILL BE POSSIBLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY...AND AGAIN TOWARD MID WEEK. AT THIS TIME...THE THREAT FOR SEVERE STORMS APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED EARLY THIS AFTERNOON THROUGH 8 PM TONIGHT.
In the hours before
Local storm report, Apr 9, 4:07 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
407 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 5 E CANTRIL 40.64N 91.98W
04/09/2015 M0.25 INCH VAN BUREN IA TRAINED SPOTTER
WIND 25 MPH
0407 PM HAIL 5 E CANTRIL 40.64N 91.98W
04/09/2015 M0.88 INCH VAN BUREN IA TRAINED SPOTTER
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH
&&
TASLocal storm report, Apr 9, 4:13 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
413 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 1 N WASHINGTON 41.31N 91.69W
04/09/2015 M1.00 INCH WASHINGTON IA TRAINED SPOTTER
HAIL FOR LAST 2 MINUTES
&&
TASSpecial weather statement, Apr 9, 4:19 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
419 PM CDT THU APR 9 2015
IAZ051>053-063-064-092200-
BENTON-IOWA-JOHNSON-JONES-LINN-
419 PM CDT THU APR 9 2015
...STRONG THUNDERSTORMS AND MINOR STREET FLOODING...
AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CEDAR RAPIDS...MOVING NORTHEAST AT 45 MPH.
* THE THUNDERSTORM WILL BE NEAR...
MARION AROUND 425 PM CDT...
WHITTIER...VIOLA AND SPRINGVILLE AROUND 435 PM CDT...
STONE CITY AND WAUBEEK AROUND 440 PM CDT...
ANAMOSA AROUND 445 PM CDT...
LANGWORTHY AROUND 450 PM CDT...
MONTICELLO AROUND 455 PM CDT...
PENNY SIZE HAIL...WINDS GREATER THAN 35 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...HEAVY RAIN...ARE EXPECTED WITH THIS STORM.
EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR NORTH CENTRAL ILLINOIS. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 800 PM CDT THURSDAY EVENING FOR SOUTHEASTERN IOWA AND
NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.
LAT...LON 4205 9177 4230 9141 4229 9115 4195 9131
4195 9136 4181 9137 4174 9197
TIME...MOT...LOC 2118Z 230DEG 40KT 4198 9165
GIBBSLocal storm report, Apr 9, 4:21 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
421 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 2 W CEDAR RAPIDS 41.98N 91.71W
04/09/2015 M0.75 INCH LINN IA TRAINED SPOTTER
PENNY SIZE HAIL BUT MOSTLY PEA SIZE.
&&
GROSSLocal storm report, Apr 9, 4:22 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
422 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL SIGOURNEY 41.33N 92.21W
04/09/2015 M0.25 INCH KEOKUK IA LAW ENFORCEMENT
RELAYED BY THE EMERGENCY MANAGER
0415 PM HAIL 1 W RIVERSIDE 41.48N 91.59W
04/09/2015 E1.25 INCH WASHINGTON IA PUBLIC
VIA TWITTER
&&
MMSpecial weather statement, Apr 9, 4:27 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
427 PM CDT THU APR 9 2015
IAZ088-099-092215-
HENRY-LEE-
427 PM CDT THU APR 9 2015
...STRONG THUNDERSTORMS IN HENRY AND LEE COUNTIES...
AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HILLSBORO TO
CROTON...MOVING NORTHEAST AT 35 MPH.
* THUNDERSTORMS WILL BE NEAR...
DONNELLSON AROUND 435 PM CDT...
SALEM...PILOT GROVE AND FRANKLIN AROUND 440 PM CDT...
WEST POINT AND ST. PAUL AROUND 445 PM CDT...
MOUNT PLEASANT AND LOWELL AROUND 450 PM CDT...
DENMARK AROUND 455 PM CDT...
NEW LONDON AROUND 500 PM CDT...
PENNY SIZE HAIL...WINDS GREATER THAN 35 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY RAIN...ARE EXPECTED WITH THESE STORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR NORTH CENTRAL ILLINOIS. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 800 PM CDT THURSDAY EVENING FOR SOUTHEASTERN IOWA AND
NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.
LAT...LON 4054 9162 4056 9169 4058 9168 4062 9172
4090 9172 4110 9137 4081 9137 4081 9141
4078 9134 4064 9132 4051 9162
TIME...MOT...LOC 2126Z 237DEG 32KT 4081 9176 4061 9163
GIBBSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 8:46 PM CDT | Special Weather Statement | DVN | Lee | 44 min |
| Apr 9, 12:00 AM CDT | Special Weather Statement | DVN | Buchanan | 30 min |
| Apr 9, 3:11 PM CDT | Special Weather Statement | DVN | Keokuk | 34 min |
| Apr 9, 3:19 PM CDT | Severe Thunderstorm Warning | DVN | Keokuk | 26 min |
| Apr 9, 3:39 PM CDT | Tornado Warning | DVN | Keokuk, Washington | 36 min |
| Apr 9, 3:57 PM CDT | Special Weather Statement | DVN | Van Buren | 48 min |
| Apr 9, 4:06 PM CDT | Special Weather Statement | DVN | Dubuque | 9 min |
| Apr 9, 4:14 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Johnson, Louisa, Muscatine, Washington | 46 min |
| Apr 9, 4:19 PM CDT | Special Weather Statement | DVN | Linn | 41 min |
| Apr 9, 4:27 PM CDT | Special Weather Statement | DVN | Henry, Lee | 48 min |
| Apr 9, 4:32 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Lee | 43 min |
| Apr 9, 5:00 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Muscatine, Scott | 45 min |
| Apr 9, 5:06 PM CDT | Tornado Warning | DVN | Scott | 24 min |
| Apr 9, 5:24 PM CDT | Tornado Warning | DVN | Clinton, Scott | 36 min |
| Apr 9, 5:41 PM CDT | Special Weather Statement | DVN | Dubuque | 64 min |
| Apr 9, 5:45 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque | 30 min |
| Apr 9, 5:49 PM CDT | Tornado Warning | DVN | Clinton | 26 min |
| Apr 9, 6:39 PM CDT | Special Weather Statement | DVN | Des Moines, Henry, Iowa, Jefferson, Johnson, Keokuk and 6 more | 2 hr |
Nearby
Flash Flood Warnings in Iowa, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.